English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analysis of some numerical methods on layer adapted meshes for singularly perturbed quasilinear systems

MPS-Authors
/persons/resource/persons204637

Kumar,  Sunil
Max Planck Institute for Solar System Research, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kumar, S., & Kumar, M. (2016). Analysis of some numerical methods on layer adapted meshes for singularly perturbed quasilinear systems. Numerical Algorithms, 71(1), 139-150. doi:10.1007/s11075-015-9989-2.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-1685-E
Abstract
There is no abstract available